MathSciNet Relay Station
MathSciNet bibliographic data
MR2031428 (2005b:11095) 11G55 (11M41 11S80)
Furusho, Hidekazu $p$-adic multiple zeta values. I. $p$-adic multiple polylogarithms and the $p$-adic KZ equation. Invent. Math. 155 (2004), no. 2, 253–286.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement